Mathematical Notes

, Volume 84, Issue 5–6, pp 879–882 | Cite as

Remark on estimates of orthomassivity

Short Communications

Key words

orthomassivity Hilbert space orthonormal system Kolmogorov width Cauchy’s inequality Men’shov-Rademacher theorem Bessel’s inequality 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    B. S. Kashin, Mat. Zametki 72(4), 509 (2002) [Math. Notes 72 (3–4), 473 (2002)]. n-членныхпрнблнженнйCrossRefMathSciNetGoogle Scholar
  2. 2.
    B. S. Kashin and A. A. Saakyan, Orthogonal Series (AFTs, Moscow, 1999) [in Russian].Google Scholar

Copyright information

© Pleiades Publishing, Ltd. 2008

Authors and Affiliations

  1. 1.Steklov Mathematical InstituteRussian Academy of SciencesMoscowRussia

Personalised recommendations